Dr. Pierone, what do you advise please.
Oct 21, 2003
Hello from a native Floridan (Tampa Bay) to another one. Dr. Pierone, please i really was hoping you could give me some advice because I really am confused. I am 24, caucasian (czech-american). For two years, I have been doing fine, no major symptoms just minor sinus/allergy problems. I have however began a nice cardo workout 3 times a week which i love, no meds. Big problem, facial lipo but not around the cheeks rather at the top of the head (right and left temple sides), notice what appears to be a shrinkage line on both sides of the head, and on the right side a vein that is now popping out against the skin. I never had this before. Its freaking me out. The worst thing about it is that, until this I looked great. Now I have noticed people giving me this wierd look. I know it sounds strange, but really its an uncomfortable feeling. The worst is that I am not on meds, and i noticed that most meds cause facial wasting. I am so confused. I really have no money for procedures such as new fill nor do i feel i need it, i just would need something more like botox to take away the vein lines but i feel that I need a nutritional stimulant or something? What should i do? Do you specialize in this and where is your practice located exactly?
Keep up the excellent work! You are your fellow colleagues here at the body are awesome and you all deserve raises!
Mr. Czech in Tampa Bay
Response from Dr. Pierone
Hello and thanks for the positive feedback. I assume from your post that you have HIV infection. What is your status with regard to HIV? Have you ever been on treatment and how are your CD4 cells and viral load?
Some people with HIV develop some facial loss of subcutaneous fat unrelated to medications. I don't think that botox really does much for prominent forehead veins. There may be a role for a nutritional supplement if your nutritional status is compromised in any way. Another question is whether you are taking steroids? I have seen some people get prominent veins from steroids. There are some minor surgical techniques to get rid of bothersome veins (my wife and her many youthful appearing friends know far more about this topic than I do).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Painful Urination After Sucking Penis Worried I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Can Chlamydia Cause Pain During Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.